MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP PLATE 8 HOLES 111MM; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP PLATE 8 HOLES 111MM; PLATE,FIXATION,BONE
Model Number 223.581
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Nonunion/Delayed-union Bone Fracture (2369); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient weight was not provided for reporting.Date of event is unknown.Additional device code: hwc, ktt.Date of implant is unknown.Device is not expected to be returned for manufacturer review/investigation.Reporter contact number was not provided for reporting.(b)(4) used to capture additional medical/surgical intervention required.Device evaluation/investigation could not be completed; no conclusion could be drawn as product was not returned to manufacturer.Device history records review could not be completed without lot number.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2017, patient underwent revision surgery due to unhealed fracture.A small plate and six unknown screws implanted on an unknown date were removed from the ulna and it was replaced with a longer plate.All the removed parts were intact.The procedure was completed successfully and there was no surgical delay.Patient was stable after the surgery.This report is for one (1) 3.5mm lcp plate 8 holes 111mm.This is report 1 of 2 for (b)(4).

Brand Name
3.5MM LCP PLATE 8 HOLES 111MM
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7122394
Report Number2939274-2017-50315
Device Sequence Number19239847
Product Code HRS
UDI-Device Identifier10886982157959
UDI-Public(01)10886982157959(10)LOT#UNKNOWN
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K082807
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 11/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number223.581
Device Catalogue Number223.581
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/16/2017
Initial Report FDA Received Date12/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;